- -

Solvability of a class of nth-Order Lineal focal problems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solvability of a class of nth-Order Lineal focal problems

Show full item record

Almenar, P.; Jódar Sánchez, LA. (2017). Solvability of a class of nth-Order Lineal focal problems. Mathematical Modelling and Analysis. 22(4):528-547. doi:10.3846/13926292.2017.1329757

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/105835

Files in this item

Item Metadata

Title: Solvability of a class of nth-Order Lineal focal problems
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper presents a recursive method which yields necessary and sufficient conditions for the existence of solutions of a class of n-th order linear focal boundary value problems in the interior of a given interval, ...[+]
Subjects: Disfocality , N-th order linear boundary value problem , Green function , Cone theory , Lyapunov inequality
Copyrigths: Cerrado
Source:
Mathematical Modelling and Analysis. (issn: 1392-6292 )
DOI: 10.3846/13926292.2017.1329757
Publisher:
Vilnius Gediminas Technical University
Publisher version: https://doi.org/10.3846/13926292.2017.1329757
Thanks:
This work has been supported by the Spanish Ministerio de Economia y Competitividad grant MTM2013-41765-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record